# SDR JR2R20251201487

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 23,815 hours, 14,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cone
- Part number: 17002486405
- Condition: Broken
- Location: Zone 100
- Part time: 23,815 hours, 14,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY FAIRING, CONE ASSEMBLY IS BROKEN IN TWO PLACES.   REPAIRED.
